Citation: Experimenting Girl. "Floaty but Dizzy: An Experience with Methadone (exp78822)". Erowid.org. Mar 21, 2018. erowid.org/exp/78822
My mom has cancer so she has a lot of pills. Some of which I have experimented with. I saw Methadone sitting on the coffee table. I researched it. One 10 mg tab is all I needed to take.
I took it at about 1:30 am cause I wanted to go straight to bed. I fell asleep a little after 2 and woke up around 430 randomly feeling floaty and good. I texted my boyfriend, while texting my head was lifted. I got nauseated. I felt like I could throw up possibly, but I just put my head flat on the bed and felt better with all the floatiness. It was a wonderful high for that short amount of time I was awake. Throughout the rest of the morning I kept waking up once every hour, but would fall back to sleep quickly. I dont know if that happens with everyone, but anytime I take a prescription med that occurs. Now I'm awake it's 12:15. I feel a bit on the dizzy side when I read or move my head too much.
If one does not mind a bit of dizziness afterwards this isnt too bad of a drug to take. Though I think id rather stick to oxycodone. Alas, for I have none left.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.